# SDR UPS07150423

- Difficulty date: July 28, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 7,294 hours, 4,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C DENT ON RT SIDE FUSELAGE FWD FR 9.1" BELOW PITOT MAST.  CUT OUT DENT, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-11-12 FIG 201.
